Journal of Applied Mathematics and Physics

Vol.6 No.3(2018), Paper ID 83227, 24 pages

DOI:10.4236/jamp.2018.63048

 

Poisson (Co)homology of a Class of Frobenius Poisson Algbras

 

Mengyao Wang

 

College of Science, University of Shanghai for Science and Technology, Shanghai, China

 

Copyright © 2018 Mengyao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, M. (2018) Poisson (Co)homology of a Class of Frobenius Poisson Algbras. Journal of Applied Mathematics and Physics, 6, 530-553. doi: 10.4236/jamp.2018.63048.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.